Anabolics
Search More Than 6,000,000 Posts
Results 1 to 7 of 7
  1. #1
    rochieuk is offline New Member
    Join Date
    May 2003
    Location
    london
    Posts
    21

    Question Sustanon is a pain in the arse

    Can anyone help me, I,m a small time user and I'm currently having a problem with sustanon 250. I have injected 1ml of sustanon yesterday and I'm suffering from swelling and pain in the injection area. I currently have a square ass cheek and it feels like i have been hit with a hammer. Has this happened to anyone before? I have the same problem before with Testerveron. Nandralone decconate is fine though.
    I'm using clean equipment and confident i'm injecting correctly. I have been assured that this is not a fake from the source who is not a joker. Could it be that I'm just alergic to testosterone based products or is this normal and I'm just being a girl?:unsure:

  2. #2
    OGPackin's Avatar
    OGPackin is offline Anabolic Member
    Join Date
    Jun 2002
    Location
    South Florida
    Posts
    6,022
    Hey bro, it happens with sust more so then with any other AS iv found. Are u injecting it alone? U could try cutting it with some b12. also put some ice on the area and it should feel bettter within 24 hrs.

    OG

  3. #3
    djdjdjddjon's Avatar
    djdjdjddjon is offline Anabolic Member
    Join Date
    Mar 2002
    Location
    chicago/cleveland/lansing
    Posts
    2,088
    no alergic rxn to the hormone bro, probably just having some reaction with the BA/BB, i have same problems...for the short esters to be suspended into solution the solution requires more BA, the BA attaches to the shorter ester and makes it longer thus making the now longer molecule able to suspend into oil solution, also testoviron is notorious for being painful...as well as some versions of sust...i just did 2 ccs of t400 in my ass yesterday bro, believe me i know how you're feeling, i cant train yesterday or today, my ass is sore as fuck, i coudln't sleep, i have chills/sweats, pains, aches, joint pain, and an overall sense of feeling like shit (flu type symptoms), things will get better, once the depot begins to break down your body will utilize the chemicals and get rid of the BA, give it some time...best of luck

  4. #4
    djdjdjddjon's Avatar
    djdjdjddjon is offline Anabolic Member
    Join Date
    Mar 2002
    Location
    chicago/cleveland/lansing
    Posts
    2,088
    sup Og, you beat me to it, lol...hows things?

  5. #5
    rochieuk is offline New Member
    Join Date
    May 2003
    Location
    london
    Posts
    21

    thanks

    Thanks so much for that. I was shitting myself last night in a pool of sweat in bed thinking that I was going to die from heart failure. I called in sick to work and I can't walk as I worked my calfs the other day as well as messing my butt cheek up...

    Will this problem happen every time i inject or will i get used to it?

  6. #6
    OGPackin's Avatar
    OGPackin is offline Anabolic Member
    Join Date
    Jun 2002
    Location
    South Florida
    Posts
    6,022
    Originally posted by djdjdjddjon
    sup Og, you beat me to it, lol...hows things?
    Sup dj my brotha!!

    Hey bro, i had those symptoms for almost 2 weeks when i used sust. After that it got better. Good luck!

    OG

  7. #7
    rochieuk is offline New Member
    Join Date
    May 2003
    Location
    london
    Posts
    21
    OG thanks, I would have taken it once more then given up....i will try it once a week for 3 weeks then if i still have a reaction i will have to stop.

    dj do you not react to sust after a couple of weeks?

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •